# SDR UIEA2019072604858

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,547 hours, 19,892 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, AFT EQ EXH FAN 1 DISPLAYED. ( DURING POWER TRANSFER, MESSAGE CLEARED. PERFORMED OPERATIONAL TEST IAW AMM 21-58-00. SYSTEM OPS CHECKS NORMAL. )
